# SDR REXA04004

- Difficulty date: January 26, 2004
- Submitted: March 31, 2004
- Operation: Air carrier
- Aircraft: N8851D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7851
- System (JASC): 2562 · Emergency Locator Beacon
- Part: G Switch
- Condition: Failed
- Location: Elt
- Component: Elt
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ELT FAILS G-SWITCH TEST DURIG 12 MONTH ELT INSPECTION.  REMOVED ELT FOR MAINTENANCE IAW FAR 91.207.  MANUFACTURER HAS RECEIVED THE UNIT AND CONFIRMED A 'STICKING' G-SWITCH.  THIS FAILURE IS THE 7TH OCCURRENCE OF THIS MODEL ELT FAILING THE G-SWITCH TEST ON ITS FIRST 12 MONTH INSPECTION. (M)
